American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.00) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alan Solomon and Faiza Solomon. The initial-value problem for the equation $(tu\sb{t})\sb{t}=u\sb{xx}$ . Math. Comp. 24 (1970) 611-620. MR 0273847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John Miller. On the resolvent of a linear operator associated with a well-posed Cauchy problem . Math. Comp. 22 (1968) 541-548. MR 0233220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1